# SDR AALA20160713016

- Difficulty date: July 13, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 4,228 hours, 500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 3D, 3H, 4D, 4H, 5D & 5H ARE INOPERATIVE.  REMOVED AND REPLACED CONTROL UNIT AND BATTERY IAW AMM 33-51-07. OPS CHECKED NORMAL.
